Loading [MathJax]/extensions/tex2jax.js

A theoretical explanation for the efficiency of generalized harmonic wavelets in engineering and seismic spectral analysis

Publikation: Beitrag in FachzeitschriftArtikelForschungPeer-Review

Autorschaft

Externe Organisationen

  • University of Texas at El Paso

Details

OriginalspracheEnglisch
Seiten (von - bis)97-104
Seitenumfang8
FachzeitschriftMatematičeskie struktury i modelirovanie
Jahrgang3
Ausgabenummer51
PublikationsstatusVeröffentlicht - 2019

Zitieren

A theoretical explanation for the efficiency of generalized harmonic wavelets in engineering and seismic spectral analysis. / Beer, Michael; Gholamy, Afshin; Kreinovich, Vladik.
in: Matematičeskie struktury i modelirovanie, Jahrgang 3, Nr. 51, 2019, S. 97-104.

Publikation: Beitrag in FachzeitschriftArtikelForschungPeer-Review

Beer M, Gholamy A, Kreinovich V. A theoretical explanation for the efficiency of generalized harmonic wavelets in engineering and seismic spectral analysis. Matematičeskie struktury i modelirovanie. 2019;3(51):97-104. doi: 10.25513/2222-8772.2019.3.97-104
Beer, Michael ; Gholamy, Afshin ; Kreinovich, Vladik. / A theoretical explanation for the efficiency of generalized harmonic wavelets in engineering and seismic spectral analysis. in: Matematičeskie struktury i modelirovanie. 2019 ; Jahrgang 3, Nr. 51. S. 97-104.
Download
@article{9c854e4d860248f6b15e52ed97a9f7ed,
title = "A theoretical explanation for the efficiency of generalized harmonic wavelets in engineering and seismic spectral analysis",
author = "Michael Beer and Afshin Gholamy and Vladik Kreinovich",
note = "This work was supported in part by the US National Science Foundation grant HRD1242122 (CyberShARE Center of Excellence)",
year = "2019",
doi = "10.25513/2222-8772.2019.3.97-104",
language = "English",
volume = "3",
pages = "97--104",
number = "51",

}

Download

TY - JOUR

T1 - A theoretical explanation for the efficiency of generalized harmonic wavelets in engineering and seismic spectral analysis

AU - Beer, Michael

AU - Gholamy, Afshin

AU - Kreinovich, Vladik

N1 - This work was supported in part by the US National Science Foundation grant HRD1242122 (CyberShARE Center of Excellence)

PY - 2019

Y1 - 2019

U2 - 10.25513/2222-8772.2019.3.97-104

DO - 10.25513/2222-8772.2019.3.97-104

M3 - Article

VL - 3

SP - 97

EP - 104

JO - Matematičeskie struktury i modelirovanie

JF - Matematičeskie struktury i modelirovanie

SN - 2222-8772

IS - 51

ER -

Von denselben Autoren